MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FT3000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Title: comparison of energy-based tissue dissection techniques in abdominoplasty: a randomized, open-label study including economic aspects source: aesthetic surgery journal 2019, vol 39(5) 536¿543 date of online publication: july 17, 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed between april 2014 and june 2016 post-operative complications of wound healing disorders occurred in a total of 19 patients (33%), including fat necrosis and infections; however these rates were comparable between groups: 7 ep, 4 peak, 3 hs and 5 apc, p=0.496.Seroma occurred in 7 patients, with comparable numbers between groups (p-value not provided); the highest number of seromas occurred with the use of hs (3), followed by 2 ep, and in 1 peak and 1 apc patient.Hematomas occurred in 4 total patients: 3 ep and 1 hs.

Brand Name
FORCE TRIVERSE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key9819579
Report Number1717344-2020-00280
Device Sequence Number14224597
Product Code GEI
UDI-Device Identifier10884524000084
UDI-Public10884524000084
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K051627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3000
Device Catalogue NumberFT3000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R201911-09
Patient Sequence Number1
Patient Age38 YR